# SDR SWIA201127145

- Difficulty date: August 8, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 23,180 hours, 19,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD EXTERIOR AND NR 3 INTERIOR OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 5488)  RELAMPED EMERGENCY LIGHTS.
